# SDR REXA2018112001151

- Difficulty date: November 20, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 25,156 hours, 16,381 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: SH670321034
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON AT 25R HAS CORROSION SPOTS BETWEEN FRAMES 349 AND 333 IN THE FWD E&E BAY. REMOVED AND REPLACED LONGERON IAW SRM TASK 51-62-06 AND TASK 51-62-21, TASK 51-42-06, OPS CHECK/SELF TEST OF THE IAPS GOOD IAW AMM 22-12-00-940-801.
